# SDR DALA2024100809820

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 17,847 hours, 2,071 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Binding
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 LT WING, O/B FLAP, O/B END ROLLER DOESNT MOVE FREELY. CORRECTIVE ACTION: REPLACED ROLLER ASSY PER A330 AMM 27-54-73. OK FOR SERVICE. (0595958)
